# SDR MALA100095

- Difficulty date: July 11, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 6,485 hours, 4,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY TRACK MISSING IN FWD GALLEY.  REPLACED EMERGENCY TRACK IN GALLEY AS NEEDED.  P/N 505-802 IAW 33-51-01.
